Re: Went to gyno today--says my problem is the Depo shot I took 2 years ago! *More*


[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]


Posted by melissa on March 1, 2001:
In Reply to: Re: Went to gyno today--says my problem is the Depo shot I took 2 years ago! *More* posted by Crystal on January 19, 2001:
>>  
>>  Geez, you guys got it bad! I guess everybodys different. I got my depo shot and I admit that I also had side effects. I was very sleepy and had depression for about a week, and that was it!!! After the first week I was good to go. I have no periods and am baby free!!!

Yeah no problems as of yet! Wait for a couple of years and you want to have a baby with your husband and lets say you have only been on the shot for a year and you probably won't be able to have a child for another 18 months. Atleast concieve then and then wait another 9 months to have the baby. that sounds like a lot of fun. Hope you know almost 2 years in advance when you want a baby!!!




Follow Ups:



Post a Followup
Name:
E-Mail:
Subject:
Comments:

Optional Link URL:
Link Title:
Optional Image URL:


[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]